# SDR IXXA2024042501

- Difficulty date: April 20, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 113,947 hours, 22,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 452T214111
- Condition: Cracked
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC CARGO ROLLER RAIL AUX WEB CRACKED
